I was on Effexor and Wellbutrin for 24 yrs since I had female surgery when I was 48. I was watching what I ate and lost weight over the last 10 years but lost it very slow. I was feeling good about my weight loss but since I stopped the Wellbutrin and Effexor and put on Lexapro I noticed slight weight gain. I really had a tough time getting off the Effexor so don't want to take it again but I don't want to start putting weight back on. I had to be put in the hospital for depression during the time I was getting off Effexor and I was under my doctors care doing it. I was told by a doctor treating me in the hospital that Effexor was the worst medication of it's kind to stop taking. Is the Lexapro putting weight on me?
I had the female surgery also. That is what put the weight on me. At first 10 pounds. In the last yr I put another 12 pounds. It was 2 years in November. Most people gain on Paxil wen I started I lost weight. Now 20 yrs later it pooped out on me. Monday I am making the switch from Paxil to Lexapro... I have script but I hate change and am afraid about withdrawing the paxil. I'm not tapering I'm just gonna take similar dose of lexapro. I think menopause in general puts weight on. But after everything is out you put more on. I was a size 6 now I'm a 10. Same weight my whole life...
Grandma; Yes this is one that can cause weight gain, not in everyone but some so keep your eye on weight if you do take it. Also always tell your doctor if you are taking any other medications from any doctor or over the counter. There can be drug Interactions between several medications. Good luck and have a nice day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2013 • 1 answer
Posted 5 Sep 2015 • 2 answers
Posted 5 Nov 2016 • 2 answers
Posted 8 Nov 2016 • 4 answers
Posted 15 Nov 2017 • 1 answer